# SDR 2005FA0000925

- Difficulty date: June 14, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSA5AD1
- Part serial: 70319901
- Condition: Malfunctioned
- Location: Fuel Injector
- Part time: 230 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE QUIT AFTER LANDING WITH BOOST PUMP ON.  ON GROUND RUN PERFORMING MIXTURE IDLE CHECK, WE FOUND WITH BOOST PUMP OFF, WE HAD .5 INCH MANIFOLD PRESSURE DROP AND WITH BOOST PUMP ON.  WE HAD 1.5 INCH MANIFOLD PRESURE DROP.  ON FURTHER INVESTIGATION, WE FOUND ICO LEVER STICKY AND ROUGH WHEN YOU MOVE IT.  AT THIS TIME NO PROBABLE CAUSE OR RECOMMENDATION.  (K)
